# SDR KCSA201810151237

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 78,844 hours, 14,012 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT BEAM FUSE PIN HAS CRACK INDICATION AT GREASE HOLE ON INNER PIN FOUND WITH SURFACE HFEC.
